# SDR DALA2023050403471

- Difficulty date: May 2, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 55,623 hours, 23,925 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5651 MAIN CABIN FLOOR STRUCTURE FLOOR PANEL SUPPORT STRUCTURE IS CORRODED AREA BELOW THE RH AFT E&E DOOR AREA APPROX AT STA 1040. CORRECTIVE ACTION: REMOVED CORROSION ON FLOOR STA 1040.0, OUT OF LIMITS IAW B757 SRM 53-40-13. REMOVED AND REPLACED FLOOR SUPPORT IAW SRM AND RESTORED SURFACE PROTECTION IAW B757 AMM 51-21. (2747984)
